Publications

Export 4 results:
Author Title [ Type(Desc)] Year
Filters: Author is M. Y. W. Chia  [Clear All Filters]
Journal Article
Chen, Z. N., Ammann, M. J., Chia, M. Y. W., and See, T. S. P., Annular Planar Monopole Antennas, Microwaves, Antennas and Propagation, IEE Proceedings, vol. 149, no. 4, pp. 200-203, 2002.
Chen, Z. N., Ammann, M. J., and Chia, M. Y. W., Broadband Square Annular Planar Monopoles, Microwave and Optical Technology Letters, vol. 36, no. 6, pp. 449-454, 2003.
Chen, Z. N., Ammann, M. J., Chia, M. Y. W., and See, T. S. P., Circular Annular Planar Monopoles with EM Coupling, Microwaves, Antennas and Propagation, IEE Proceedings -, vol. 150, no. 4, pp. 269-273, 2003.
Chen, Z. N., Chia, M. Y. W., and Ammann, M. J., Optimization and Comparison of Broadband Monopoles, Microwaves, Antennas and Propagation, IEE Proceedings -, vol. 150, no. 6, pp. 429-435, 2003.